# SDR DALA2018060703880

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 59,199 hours, 22,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FRAME AT BS 500A HAD TWO DENTS, BETWEEN STRINGERS 23L & 24L.   REPAIRED THE FRAME IAW ETI-37-18-395, REV 2, AND ER/A 569225-14, REV ORIGINAL.
